MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC TIBIA PS MOD INSRT TRIAL SZ 2.5 9MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 62 yo female patient, initial left knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2022, approximately 3 years 9 months post the initial procedure due to complaints of stiffness in their knee.During the procedure, the trial logic poly was removed using the logic style poly handle and once removed it was shown that the poly trial had broken on the underside.The surgeon used a rongure to remove the broken poly trial piece from the tibial tray and wound.The knee joint and surrounding wound was irrigated well.The new 9mm ps poly implant for the sz 2.5 was implanted into the knee and a final rom was performed.The surgeon was satisfied.There was a surgical delay while removing the parts and pieces from the wound site with no adverse event to the patient.The patient left the or stable.The device is available for return.The revision procedure is reported under report #1038671-2022-01327.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: based on historical complaint investigations, the returned device, and the reported event, the fractured logic ps tibial insert trial reported may have been the result of years of surgical use, aggressive use, and subsequent sterilization cycles which led to crack initiation, propagation, and ultimate fracture of the device during trialing.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15629245
Report Number1038671-2022-01328
Device Sequence Number20283076
Product Code JWH
UDI-Device Identifier10885862004215
UDI-Public10885862004215
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC TIBIA PS MOD INSRT TRIAL SZ 2.5 9MM
Device Catalogue Number02-013-35-2509
Device Lot Number12160792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer03/06/2023
07/09/2026
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date03/21/2023
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale